# SDR DL72K991158

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Bs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 360 AND 640 INDICATED CRACKS IN THE LOWER FASTENER ROW OF  THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED ONLY 2  CRACKS BETWEEN FS 580 AND 600.  THE CRACKS WERE ROUTED OUT OF THE SKIN LAP AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367428-14AD, REV A.
